My Get Up and Go… Has Gone!


Today I’m feeling really lethargic. I haven’t been sleeping all that well this month, but put that down to starting the withdrawal from Gabapentin. Last week, I reduced the middle dose by a further 100mg and this is most certainly having an impact.

I have no drive, everything is too much trouble. I feel as though my brain is just totally sedated, in fact that is a good analogy… I feel as though I have been anaesthetised. I have no energy, my entire body is almost turned off.

Have you ever felt so lacking in energy to do anything, as though your, get up and go, has gone?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.